Maximal classes of Ext-reproduced abelian groups
Bulletin de la Société Mathématique de France, Tome 98 (1970) , pp. 165-192.
@article{BSMF_1970__98__165_0,
     author = {Gr\"abe, P.J. and Viljoen, G.},
     title = {Maximal classes of Ext-reproduced abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {165--192},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {98},
     year = {1970},
     doi = {10.24033/bsmf.1698},
     zbl = {0188.06602},
     mrnumber = {42 #363},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1698/}
}
Gräbe, P.J.; Viljoen, G. Maximal classes of Ext-reproduced abelian groups. Bulletin de la Société Mathématique de France, Tome 98 (1970) , pp. 165-192. doi : 10.24033/bsmf.1698. http://archive.numdam.org/articles/10.24033/bsmf.1698/

[1] Baer (R.). - Die Torsionsuntergruppe einer abelschen Gruppe, Math. Annalen, t. 135, 1958, p. 219-234. | MR 20 #6460 | Zbl 0081.25704

[2] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[3] Fuchs (L.). - On character groups of discrete abelian groups, Acta Math. Acad Sc. Hung., t. 10, 1959, p. 133-140. | MR 21 #3482 | Zbl 0087.25603

[4] Fuchs (L.). - Notes on abelian groups, I., Ann. Univ. Sc. Budapest, Sectio Math., t. 2, 1959, p. 5-23. | MR 23 #A933 | Zbl 0090.02001

[5] Gräbe (P. J.). - Der iterierte Ext-funktor, seine Periodizität und die dadurch definierten Klassen abelscher Gruppen, Colloque sur la théorie des groupes abéliens [1967, Montpellier]: Etude sur les groupes abéliens (Studies on abelian groups), p. 131-141. - Paris, Dunod; Berlin, Springer-Verlag, 1968. | Zbl 0182.35602

[6] Grosse (P.). - Maximale, periodische Klassen abelscher Gruppen, Math Z., t. 94, 1966, p. 235-255. | MR 34 #5921 | Zbl 0144.26503

[7] Harrison (D. K.). - Infinite abelian groups and homological methods, Annals of Math., t. 69, 1959, p. 366-391. | MR 21 #3481 | Zbl 0100.02901

[8] Nunke (R. J.). - On the extensions of a torsion module, Pacific J. of Math,. t. 10, 1960, p. 597-606. | MR 22 #5656 | Zbl 0094.02302